I have read so many reviews of women switching to different brands of birth control and experiencing hormonal changes and awful side effects. If the 'active' ingredients are the same, then why are the supposed 'inactive' ingredients allowed to cause hormonal changes? Doesn't that by definition make them active ingredients? This seems so unacceptable to me. I finally experienced this for the first time myself and it kind of blows my mind. Weight gain, breast tenderness, depression, joint pain. I'm half way through my 3rd month on Blisovi, trying to tough it out after being side-effect-free on Gildess. I mean this is seriously unacceptable. These kind of hormonal changes can initiate a flare in people with RA. How is this allowed???
If you are in the US it is because the FDA allows a certain percentage of inactive (inert) ingredients to be used. birth control is not the only med that is affecting people. Many people on antidepressants are also having an increase in side effects and meds being ineffective.
It is a sad situation for someone's health and wellbeing.
Is there a reason you do not go back to Gildess?
Hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2012 • 2 answers
Posted 10 May 2016 • 0 answers
Posted 22 Jun 2017 • 1 answer
Posted 6 Jul 2017 • 0 answers
Posted 25 Mar 2018 • 0 answers